MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR

BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Model Number M004PF41M434
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a farastar catheter cable was selected for use.It was mentioned that during the preparation the package of the device was open before use due to unknown reason.Thus, the device was replaced and the procedure was completed successfully.No patient complication was reported.The device is not expected to be return as it was disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
FARASTAR
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23651553
Report Number2124215-2025-86670
Device Sequence Number13275643
Product Code QZI
UDI-Device Identifier00191506041656
UDI-Public(01)00191506041656(17)270326(10)36157172
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF41M434
Device Catalogue NumberM004PF41M434
Device Lot Number0036157172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/25/2025
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown